RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1988, Volume 24, Number 1, Pages 44–54 (Mi de6417)  

Partial Differential Equations

Stabilization of means with respect to time of the solution of the Cauchy problem for a parabolic equation

V. N. Denisov

Lomonosov Moscow State University

Full text: PDF file (1147 kB)

English version:
Differential Equations, 1988, 24:1, 33–42

Bibliographic databases:
UDC: 517.95
Received: 09.07.1987

Citation: V. N. Denisov, “Stabilization of means with respect to time of the solution of the Cauchy problem for a parabolic equation”, Differ. Uravn., 24:1 (1988), 44–54; Differ. Equ., 24:1 (1988), 33–42

Citation in format AMSBIB
\Bibitem{Den88}
\by V.~N.~Denisov
\paper Stabilization of means with respect to time of the solution of the Cauchy problem for a parabolic equation
\jour Differ. Uravn.
\yr 1988
\vol 24
\issue 1
\pages 44--54
\mathnet{http://mi.mathnet.ru/de6417}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=930154}
\transl
\jour Differ. Equ.
\yr 1988
\vol 24
\issue 1
\pages 33--42


Linking options:
  • http://mi.mathnet.ru/eng/de6417
  • http://mi.mathnet.ru/eng/de/v24/i1/p44

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019